Next Article in Journal / Special Issue
Introduction to the Yang-Baxter Equation with Open Problems
Previous Article in Journal / Special Issue
Discrete Integrals and Axiomatically Defined Functionals
Axioms 2012, 1(1), 21-32; doi:10.3390/axioms1010021

Notes on Article Versions

NoteDate
article html file updated23 January 2013 15:52 CET
article html file updated26 January 2013 09:53 CET
article html file updated29 January 2013 02:57 CET
article html file updated6 February 2013 07:18 CET
article html file updated7 February 2013 01:52 CET
article html file updated7 February 2013 11:53 CET
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert